Medication withdrawal and returning pains

Hello all, 

It's a month today since my operation. My last post was to tell you all how well I was feeling. This week tho I have cut right back... In fact stopped my pain meds to see how I am (also have the fear of all the meds messing up my insides) rather than naproxen now I will take nurofen if needed.

This week I have felt soooooooooooo sick it is unreal. I've hardly eaten anything, the smell of food makes me gag and just getting out of the chair to move make it worse. Has anyone else experienced this with naproxen? Or could I just have a bug? 

If the sicky feeling wasn't bad enough I keep getting very sharpe pains low in my stomach again. Not the constant pains like before but sharpe enough to take my breath away for a good 10minutes. It's in a V shape from my pubic bone up. I don't see the consultant again till the 9th June and can't get hold of him. Has anyone experienced this? Is it still just part of recovery? 

I feel like I took 10 steps forward and 100 back at the moment 😩😩😩

2 Replies

oldestnewest
  • It is still early days so don't worry to much at this point, and the sick feeling could be withdrawal from the painkillers, did you decrease them slowly enough, if not your body has gone into shock, cold turkey ect, hopefully it should pass some, but you can get anti sickness pills that could help, good luck

  • You're only a month into recovery, you should be resting a lot still and going cold turkey on meds isn't a good idea, maybe try cutting back with it rather than just stopping, your body is still healing. Also try paracetamol rather than nurofen as NSAIDs aren't good for more than a few days use at a time really. Feel better x

You may also like...